| Model Number |
9770086R |
| Medical Device Problem Codes |
Poor Quality Image (1408); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.A history review of serial number (b)(4) showed one similar complaint from this serial number.The similar complaints have been reported by the same us facility.The previous complaint evaluation for this serial number (b)(4) is: inconclusive, no sample returned for evaluation.(reference: mdr number 3006260740-2021-02972).
Event or Problem Description
There are dark vertical lines on the ultrasound image.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded.Observation found during evaluation of original file: there are dark vertical lines on the ultrasound image due to an internal failure within the probe.H3 other text : evaluation findings are in section h11.
Event or Problem Description
There are dark vertical lines on the ultrasound image.